We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.

Durham Research Online
You are in:

Choosability on H-free graphs.

Golovach, P.A. and Heggernes, P. and van 't Hof, P. and Paulusma, Daniel (2013) 'Choosability on H-free graphs.', Information processing letters., 113 (4). pp. 107-110.


A graph is H-free if it has no induced subgraph isomorphic to H. We determine the computational complexity of the Choosability problem restricted to H-free graphs for every graph H that does not belong to {K1,3,P1+P2,P1+P3,P4}{K1,3,P1+P2,P1+P3,P4}. We also show that if H is a linear forest, then the problem is fixed-parameter tractable when parameterized by k.

Item Type:Article
Full text:(AM) Accepted Manuscript
Download PDF
Publisher Web site:
Publisher statement:NOTICE: this is the author’s version of a work that was accepted for publication in Information processing letters. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Information processing letters., 113 (4), 2013, 10.1016/j.ipl.2012.12.003
Date accepted:No date available
Date deposited:17 April 2013
Date of first online publication:February 2013
Date first made open access:No date available

Save or Share this output

Look up in GoogleScholar